The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 39 NO.2 / (2004))
Unit-sphere preserving mappings
Soon-Mo Jung$^*$, Byungbae Kim,
Pages. 327-330
Abstract We prove that if a one-to-one mapping ${it f} : mathbb{R}^{it n} o mathbb{R}^{it n} ({it n} geq 2)$ preserves the unit ${it n}-1$ spheres $({sl S}^{{it n}-1})$, then ${it f}$ is a linear isometry up to translation.
Contents 1.Introduction
2.Main theorem
Key words Isometry, unit-circle pereserving mapping
Mathmatical Subject Classification 51K05